Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 24, Issue 3, 1988
Metadata
 

On the representation of the Picard modular function by θ constants I-II
Hironori Shiga
pp. 311–360
Abstract | Full-Text PDF (3413 KB) | Metadata

Spectral Analysis in Krein Spaces
Yoshiomi Nakagami
pp. 361–378
Abstract | Full-Text PDF (1831 KB) | Metadata

On Factor Decomposition of an Ergodic Groupoid
Shigeru Yamagami
pp. 379–395
Abstract | Full-Text PDF (1413 KB) | Metadata

Systèmes Différentiels Fuchsiens le Long d'une Sous-Variété
Yves Laurent and Teresa Monteiro Fernandes
pp. 397–431
Abstract | Full-Text PDF (2532 KB) | Metadata

Gevrey Well-Posedness of an Abstract Cauchy Problem of Weakly Hyperbolic Type
Piero D'Ancona
pp. 433–449
Abstract | Full-Text PDF (1321 KB) | Metadata

Involutive System of Effectively Hyperbolic Operators
Tatsuo Nishitani
pp. 451–494
Abstract | Full-Text PDF (3245 KB) | Metadata